# SDR SIMA20140110002

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 35,489 hours, 31,827 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SPOILERS WOULD NOT CLOSE AFTER ACTIVATION.  CLOSED SPOILERS & THEY STAYED OPEN.  TRANSFERRED TO NRWC 620-CMH-0183.  R & R SPOILER CONTROL UNIT IAW AMM 27-63-02, OPERATIONS CHECKED GOOD IAW NRWC 620-CMH-01831.
